escitalppram (Cipralex)

Discussion in 'Help Me! I Need to Talk to Someone.' started by aDeux, Sep 14, 2009.

Thread Status:
Not open for further replies.
  1. aDeux

    aDeux Member

    Can someone tell me what would happen if I swallowed < Mod Edit - Method Details > at once?
     
    Last edited by a moderator: Sep 14, 2009
  2. WildCherry

    WildCherry Staff Member ADMIN

    Re: 420mg escitalppram (Cipralex)

    I don't know, and I hope you don't find out. What's wrong?
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Re: 420mg escitalppram (Cipralex)

    Hi adeux,

    We cannot discuss methods here but would you like to explain why you're feeling this way?
     
  4. total eclipse

    total eclipse SF Friend Staff Alumni

    I would suggest you call an ambulance or crisis and get help. You are going to suffer if you taken that many pills so get help now. call emerg dept ambulance get someone take to emerg do it now.
     
  5. worlds edge

    worlds edge Well-Known Member

    Pretty difficult to do any lasting damage with SSRIs like Cipralex or Lexapro. That's pretty much why they've replaced the older and much more dangerous tricyclics, at least in the US.

    'Course overdosing on anything can cause problems if you've taken enough of it.... and there is a condition called "Serotonin syndrome" to look out for...

     
  6. WldHair

    WldHair Well-Known Member

    Get some help please. All you could wind up doing is making yourself excruciatingly ill and you could be left even worse off than you are left with no ability to even do yourself in. Try just talking about what's going on. Maybe others here can have some solutions for you.

    Chaeya
     
Thread Status:
Not open for further replies.